RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 2, Pages 117–132 (Mi msb8110)  

Boundary uniqueness theorems for functions whose integrals over hyperbolic discs vanish

O. A. Ochakovskaya

Institute for Applied Mathematics and Mechanics, National Academy of Sciences of the Ukraine, Donetsk

Abstract: Sharp conditions are found describing the admissible rate of decrease of a nontrivial function whose integrals over all hyperbolic discs with fixed radius vanish. For the first time, the boundary behaviour of the function is investigated in a neighbourhood of a single point on the boundary of the domain of definition.
Bibliography: 17 titles.

Keywords: boundary uniqueness theorem, hyperbolic space, Möbius transformations.

DOI: https://doi.org/10.4213/sm8110

Full text: PDF file (569 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:2, 264–279

Bibliographic databases:

Document Type: Article
UDC: 517.444
MSC: 26B35, 43A85
Received: 06.02.2012 and 12.10.2012

Citation: O. A. Ochakovskaya, “Boundary uniqueness theorems for functions whose integrals over hyperbolic discs vanish”, Mat. Sb., 204:2 (2013), 117–132; Sb. Math., 204:2 (2013), 264–279

Citation in format AMSBIB
\Bibitem{Och13}
\by O.~A.~Ochakovskaya
\paper Boundary uniqueness theorems for functions whose integrals over hyperbolic discs vanish
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 2
\pages 117--132
\mathnet{http://mi.mathnet.ru/msb8110}
\crossref{https://doi.org/10.4213/sm8110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087100}
\zmath{https://zbmath.org/?q=an:06197064}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204..264O}
\elib{http://elibrary.ru/item.asp?id=19066624}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 2
\pages 264--279
\crossref{https://doi.org/10.1070/SM2013v204n02ABEH004300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317574500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876556302}


Linking options:
  • http://mi.mathnet.ru/eng/msb8110
  • https://doi.org/10.4213/sm8110
  • http://mi.mathnet.ru/eng/msb/v204/i2/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:176
    Full text:35
    References:25
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019